# SDR CA960812006

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 8A575000
- Condition: Stuck
- Location: Thermo Bypass
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTICED HIGH OIL TEMP ON RT ENGINE AND DIVERTED FOR LANDING.  MAINTENANCE FOUND HIGH OIL TEMP IN THE OIL TANK AND COOL OIL IN THE COOLER.  THE VERNATHERM VALVE P/N 8A575-000 WAS REPLACED AND GROUND CHECKED SERVICEABLE.
